# SDR VNAA0608021

- Difficulty date: August 19, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 5,897 hours, 6,005 cycles
- Engine: Ge CF343B1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73664320
- Part serial: 1110
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 5,994 hours, 6,011 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A RIGHT X-FLOW SHUT OFF VALVE AMBER MESSAGE ILLUMINATED SEVERAL TIMES IN FLIGHT, SOMETIMES IN CONJUNCTION WITH AND AMBER FUEL IMBALANCE MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE FUEL QUANTITY COMPUTER PERFORMED OPERATIONAL CHECKS.  OPS CHECKS GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
